# SDR MASA97195

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340JS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120172
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPE
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5560 - CLT-GNV - ONE FLOOR LIGHT WAS FOUND TO BE INOP ON EMERGENCY FLOOR TRACK LIGHTING.  THE ITEM WAS DEFERRED PER MEL 33-51-1.  THE AIRCRAFT WAS RETURNED TO SERVICE.  IN SUBSEQUENT MAINTENANCE, FOUND THE BULB WAS LOOSE IN THE SOCKET.  BULB WAS RESECURED.  OPS CHECK GOOD.  (M)
